zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Nonlinear variational inequalities on convex subsets of Banach spaces. (English) Zbl 0905.47055
The author proves existence results for solutions of variational inequalities involving so-called $p$-monotone operators.

MSC:
47J20Inequalities involving nonlinear operators
49J40Variational methods including variational inequalities
47H05Monotone operators (with respect to duality) and generalizations
WorldCat.org
Full Text: DOI
References:
[1] Browder, F. E.: Nonlinear monotone operators and convex sets in Banach spaces. Bull. amer. Math. soc. 71, 780-785 (1965) · Zbl 0138.39902
[2] D. Goeleven and D. Motreanu, Eigenvalue and dynamic problems for variational and hemivarational inequalities, Commun. Appl. Nonlinear Anal. (to appear). · Zbl 0911.49009
[3] Glowinski, R.: Numerical methods for nonlinear variational problems. (1984) · Zbl 0536.65054
[4] Glowinski, R.; Lions, J. L.; Tremolieres, R.: Numerical analysis of variational inequalities. (1981) · Zbl 0463.65046
[5] Kinderlehrer, D.; Stampacchia, G.: An introduction to variational inequalities and their applications. (1980) · Zbl 0457.35001
[6] Szulkin, A.: Positive solutions of varational inequalities: A degree-theoretic approach. J. diff. Eqn. 57, 90-111 (1985) · Zbl 0535.35029
[7] Verma, R. U.: Nonlinear variational and constrained hemivarational inequalities involving relaxed operators. Zamm 77, No. 5, 387-391 (1997) · Zbl 0886.49006
[8] Yao, J. C.: Applications of variational inequalities to nonlinear analysis. Appl. math. Lett. 4, No. 4, 89-92 (1991) · Zbl 0734.49003